# SDR SWAA2016071306216

- Difficulty date: June 28, 2016
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 63,432 hours, 50,280 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 65C28034
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED DURING DESCENT.   R & R THE MAIN LANDING GEAR UPLOCK SENSOR IAW MM.
